Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Pueblo, CO

July 17, 2016Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 17, 2016, 5:56 PM MDT for Bent County, Prowers County, Colorado. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2016, 5:56 PM MDT (23:56 UTC)
Expired
Jul 17, 2016, 6:30 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 124 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 6:00 PM MDTHAIL 1.754 Se Las Animas, CO.
Jul 17, 6:15 PM MDTHAIL 1Mcclave, CO.
Jul 17, 6:20 PM MDTHAIL 1.5Mcclave, CO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 212 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
212 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
2162 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

574 
WUUS55 KPUB 172356
SVRPUB
COC011-099-180030-
/O.NEW.KPUB.SV.W.0203.160717T2356Z-160718T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
556 PM MDT SUN JUL 17 2016

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PROWERS COUNTY IN SOUTHEASTERN COLORADO...
  NORTHERN BENT COUNTY IN SOUTHEASTERN COLORADO...

* UNTIL 630 PM MDT

* AT 555 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 14 MILES SOUTH OF MCCLAVE TO 6 MILES SOUTHWEST OF
  LAS ANIMAS...MOVING NORTHEAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE...
  HASTY...BLUE LAKE...CADDOA AND FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3814 10246 3825 10329 3794 10337 3784 10272
TIME...MOT...LOC 2355Z 207DEG 13KT 3793 10280 3801 10331 

HAIL...1.75IN
WIND...<50MPH
 
$$

EP
3 follow-up statements
159 
WWUS55 KPUB 180006
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT SUN JUL 17 2016

COC011-099-180030-
/O.CON.KPUB.SV.W.0203.000000T0000Z-160718T0030Z/
PROWERS CO-BENT CO-
606 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHWESTERN PROWERS AND NORTHERN BENT COUNTIES...

AT 603 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES SOUTHWEST OF LAMAR TO NEAR LAS
ANIMAS...MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...AT 6 PM MDT THE PUBLIC REPORTED GOLF BALL SIZE HAIL 4
         MILES SOUTHEAST OF LAS ANIMAS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE...
HASTY...BLUE LAKE...CADDOA...FORT LYON...
AND HIGHWAY 50 FROM LAS ANIMAS TO LAMAR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3814 10246 3825 10329 3794 10337 3784 10272
TIME...MOT...LOC 0003Z 207DEG 13KT 3796 10278 3804 10329 

HAIL...1.75IN
WIND...<50MPH
 
$$

EP
341 
WWUS55 KPUB 180019
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
619 PM MDT SUN JUL 17 2016

COC011-099-180030-
/O.CON.KPUB.SV.W.0203.000000T0000Z-160718T0030Z/
PROWERS CO-BENT CO-
619 PM MDT SUN JUL 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTHWESTERN PROWERS AND NORTHERN BENT COUNTIES...

AT 619 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WILEY TO NEAR JOHN MARTIN RESERVOIR...MOVING
NORTHEAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LAMAR...LAS ANIMAS...WILEY...JOHN MARTIN RESERVOIR...MCCLAVE...
HASTY...BLUE LAKE...CADDOA AND FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3825 10329 3814 10246 3796 10267 3800 10335
TIME...MOT...LOC 0019Z 217DEG 17KT 3808 10274 3806 10313 

HAIL...1.25IN
WIND...<50MPH
 
$$

EP
202 
WWUS55 KPUB 180027
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT SUN JUL 17 2016

COC011-099-180037-
/O.EXP.KPUB.SV.W.0203.000000T0000Z-160718T0030Z/
PROWERS CO-BENT CO-
627 PM MDT SUN JUL 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PROWERS AND
NORTHERN BENT COUNTIES WILL EXPIRE AT 630 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3825 10329 3814 10246 3796 10267 3800 10335
TIME...MOT...LOC 0025Z 207DEG 13KT 3808 10274 3806 10313 

$$

EP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:43 PM MDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 17, 2:43 PM MDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
243 PM MDT SUN JUL 17 2016

.SHORT TERM...(This evening through Monday)
Issued at 242 PM MDT Sun Jul 17 2016

...Increasing Chance of Storms Tomorrow...

Convection is starting to pick up this afternoon, and latest HRRR is
trending towards a broken line of convection developing E of I-25
and moving EWD to the KS line by early this eve. With CAPE running
in the 2000-2500 range near the KS border, could again see some
marginal SVR storms later this afternoon or eve. Main threat would
be some marginally svr hail and strong wind gusts, especially if the
HRRR scenario pans out. Some pockets of near Red Flag conditions
persist this afternoon as well, especially over thee Upper Arkansas
Valley. This should abate this evening as winds die down.

Tomorrow...the heat continues as H7 temps remain close to 20 deg C.
Could see temps top off near 100 degrees over the Plains once again.
A mitigating factor will be increased clouds and chances of precip
by Mon afternoon. A modest monsoonal pattern will set up as the
upper high shifts into OK and strengthen Mon afternoon. A moisture
plume will extend NWD through AZ and NM, leading to increased
coverage of storms Mon afternoon across W CO and the Contdvd, which
will then shift EWD over portions of the I-25 corridor and
adjacent Plains by Mon eve. Some models, including the ARW, are a
bit less extensive with convection over the Plains tomorrow. If
trends towards less coverage over the Plains continue, later
shifts may have to reduce POPs over the E Plains for Monday. For
now, ISOLD POPs for the later afternoon look reasonable, given the
influx of moisture and strong daytime heating. Rose

.LONG TERM...(Monday night through Sunday)
Issued at 242 PM MDT Sun Jul 17 2016

Tue and Wed an upper level ridge wl be over the central U.S., with
an upper trof over the Pacific NW.  This wl leave the forecast area
on the western edge of the upper high and there wl be a stream of
mstr working its way into the wrn half of CO from the south.  This
mstr and the daytime heating wl combine to result in daily chances
for showers and tstms from about the I-25 corridor and westward. The
southeast plains wl generally be dry, but some isold storms can't be
ruled out.

For Thu and thru the weekend, the upr ridge centered wl shift
westward and wl be more ovr CO and NM, with not as much mstr being
drawn up into the forecast area.  However, there wl still be enough
mstr over the area for daily pcpn chances, with isold to scattered
storms over and nr the mtns, and isold storms over the sern plains.

High temps each day are expected to be a bit above average.  It
looks like it will be quite breezy over the far sern plains on Tue,
but at this time it appears the RH values wl be high enough that
fire weather highlights wl not be needed, but wl have to keep an
eye on that situation.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 242 PM MDT Sun Jul 17 2016

No change in the forecast reasoning for the TAF sites through
tomorrow. Winds should remain generally light, and VFR conditions
will continue through tomorrow. A round of storms will move EWD
through the CO Plains this afternoon and evening, Storms near the KS
border could become borderline SVR with strong winds and some hail.
Storms tomorrow will develop over the Contdvd, then spread EWD to
the I-25 corridor by late afternoon and eve. Rose

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...28
AVIATION...ROSE
Hazardous weather outlook, Jul 17, 12:09 PM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1209 PM MDT SUN JUL 17 2016

COZ058>089-093>099-181815-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1209 PM MDT SUN JUL 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER
SOUTHERN COLORADO TODAY.  THERE IS A MARGINAL THREAT FOR SEVERE
WEATHER ACROSS THE EASTERN PLAINS. PRIMARY STORM THREATS TODAY
WILL BE LIGHTNING AND POTENTIALLY DAMAGING WIND GUSTS TO 60 MPH OR
MORE.

WHILE IT WILL BE HOT AGAIN TODAY...HUMIDITIES WILL BE A BIT
HIGHER...BY AROUND 5 PERCENT OR SO...AND WIND SPEEDS WILL BE LESS.
AS A RESULT...CONDITIONS WILL LIKELY NOT REACH RED FLAG WARNING
LEVELS TODAY.  HOWEVER...IT IS STILL HOT AND FUELS ARE STILL DRY
SO CAUTION TO AVOID FIRE STARTS MUST CONTINUE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOUTHERLY FLOW WILL BRING INCREASED MOISTURE TO SOUTHERN COLORADO
THROUGH THE UPCOMING WEEK. THE MOUNTAINS WILL SEE PRETTY
CONSISTENT CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY. THE PLAINS WILL SEE GENERALLY LOWER CHANCES FOR STORMS
THROUGH THE PERIOD...WITH THE GREATEST PROBABILITY BEING ON
MONDAY AND AGAIN ON FRIDAY.

THE PRIMARY THREATS FROM STORMS WILL BE LIGHTNING...GUSTY
WINDS...LOCALLY HEAVY RAIN AND SMALL HAIL. HOWEVER...A FEW STORMS
COULD BECOME SEVERE PRODUCING HAIL AN INCH OR MORE IN
DIAMETER...DAMAGING WIND GUSTS AND LOCAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE PLAINS.

44/44

In the hours before

Special weather statement, Jul 17, 3:39 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
339 PM MDT SUN JUL 17 2016

COZ099-172215-
SPRINGFIELD VICINITY/BACA COUNTY CO-
339 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 415 PM
MDT...

AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF CAMPO...OR 13 MILES SOUTH OF SPRINGFIELD...MOVING
NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BACA
COUNTY.

LAT...LON 3710 10270 3724 10285 3740 10266 3725 10239
TIME...MOT...LOC 2139Z 229DEG 14KT 3722 10271

28
Special weather statement, Jul 17, 3:54 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT SUN JUL 17 2016

COZ099-172230-
SPRINGFIELD VICINITY/BACA COUNTY CO-
354 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BACA COUNTY UNTIL 430 PM
MDT...

AT 353 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF SPRINGFIELD...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD.

LAT...LON 3715 10262 3726 10280 3749 10266 3732 10232
TIME...MOT...LOC 2153Z 217DEG 13KT 3727 10266

28
Local storm report, Jul 17, 4:15 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             SPRINGFIELD             37.41N 102.62W
07/17/2016  E1.50 INCH       BACA               CO   LAW ENFORCEMENT

            .

0413 PM     HAIL             SPRINGFIELD             37.41N 102.61W
07/17/2016  E1.25 INCH       BACA               CO   TRAINED SPOTTER

            .

&&

NWS PUEBLO CO
IRIS SYSTEM
Special weather statement, Jul 17, 4:48 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT SUN JUL 17 2016

COZ097-172330-
LAS ANIMAS VICINITY/BENT COUNTY CO-
448 PM MDT SUN JUL 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENT COUNTY UNTIL 530 PM
MDT...

AT 447 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 21
MILES EAST OF HIGBEE...OR 31 MILES NORTHWEST OF SPRINGFIELD...MOVING
NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN BENT
COUNTY.

LAT...LON 3766 10335 3791 10328 3786 10289 3777 10276
      3766 10276
TIME...MOT...LOC 2247Z 224DEG 15KT 3768 10306

EP
Local storm report, Jul 17, 5:21 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT SUN JUL 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     NON-TSTM WND GST 3 ENE MANITOU SPRINGS   38.87N 104.86W
07/17/2016  E51 MPH          EL PASO            CO   TRAINED SPOTTER

            .

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 6:23 PM MDTSpecial Weather StatementPUBBaca82 min
Jul 16, 7:01 PM MDTSevere Thunderstorm WarningPUBBaca32 min
Jul 17, 3:15 PM MDTSevere Thunderstorm WarningPUBBaca22 min
Jul 17, 3:39 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 17, 3:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 17, 3:56 PM MDTSevere Thunderstorm WarningPUBBaca34 min
Jul 17, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca31 min
Jul 17, 4:48 PM MDTSpecial Weather StatementPUBBent42 min
Jul 17, 4:58 PM MDTSevere Thunderstorm WarningPUBBent32 min
Jul 17, 4:59 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
Jul 17, 5:25 PM MDTSevere Thunderstorm WarningPUBBent, Prowers35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.